# SDR AWXA9500816

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD04
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX/SFO - FLT 0602 - AIR TURN BACK.  INERTIAL REFERENCE UNIT (I.R.U.) DATA LOST ON BOTH CAPTAIN AND FIRST OFFICER'S SIDES.  REPLACED NR 1 I.R.U. PER MM 34-28-01 AND TESTED BOTH I.R.U.'S PER MM 34-28-01, PAGE 501.  NO FAULTS NOTED.  (X)
